MAUDE Adverse Event Report: BLACK FOREST MEDICAL GMBH DORO® SKULL CLAMP; DORO® SKULL CLAMP RADIOLUCENT

BLACK FOREST MEDICAL GMBH DORO® SKULL CLAMP; DORO® SKULL CLAMP RADIOLUCENT
Model Number 3034-00
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 11/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available investigation results, no clear conclusion can be drawn regarding the cause of the reported slippage.It is not assumed that the detected pin force deviation could have led to or contributed to the event.From our experience, the pinning technique can contribute to a loss of clamping force and/or slippages.In this context, we refer to the product's instruction manual (secure the patient's head to the skull clamp): "adjust the skull clamp to the width of the patient's head in the manner that the two skull pins in the rocker arm are equidistant from the centerline of the head and the single skull pin at the extension assembly is in line with this centerline." the customer was asked for further information; any relevant new findings will be presented in a follow-up report if applicable.
 
Event or Problem Description
Customer informed us on december 9 that one of our products was involved in a case in which a laceration occurred.

Brand Name
DORO® SKULL CLAMP
Common Device Name
DORO® SKULL CLAMP RADIOLUCENT
Manufacturer (Section D)
BLACK FOREST MEDICAL GMBH
boetzinger strasse 86
freiburg im breisgau, baden-wuerttemberg 79111
GM  79111
Manufacturer (Section G)
BLACK FOREST MEDICAL GMBH
boetzinger strasse 86
freiburg im breisgau, baden-wuerttemberg 79111
GM   79111
Manufacturer Contact
nicholas preissler
boetzinger strasse 86
freiburg im breisgau, baden-wuerttemberg 79111
GM   79111
MDR Report Key24001875
Report Number3003923584-2025-00042
Device Sequence Number10523475
Product Code HBL
UDI-Device Identifier04250435502181
UDI-Public04250435502181
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K063494
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3034-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Initial Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/16/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown